# SDR IPXA09657330

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A DIV - SMOKE IN THE COCKPIT AT FL 39.  DECLARED AN EMERGENCY.  INSPECTED WIRING, C/B PANELS, LAV, PACKS, WINDOW TEMP SENSORS CONNECTIONS, & E&E WIRING ALL CHECKED GOOD WITH NO DEFECTS.  RAN PACKS WITH APU AND ENGINES WITH NO DEFECTS.  FOUND RT RAM AIR DOOR ACTUATOR INOP.  REMOVED AND REPLACED ACTUATOR.  PERFORMED FIM PROCEDURE 21-00-21.  OK FOR SERVICE AT THIS TIME.
